Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 34, Number 3

All articles in this issue are freely accessible.

Variational-Lagrangian irreversible thermodynamics of nonlinear thermorheology
M. A. Biot.
Quart. Appl. Math. 34 (1976), 213-248
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 462245
Stability under step loading of infinitely long columns with localized imperfections
John C. Amazigo and Deborah F. Lockhart.
Quart. Appl. Math. 34 (1976), 249-256
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99654
A two-dimensional Saint-Venant principle for second-order linear elliptic equations
Lewis T. Wheeler and Cornelius O. Horgan.
Quart. Appl. Math. 34 (1976), 257-270
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 450770
Gurtin-type properties associated with wave propagation in a viscous, heat-conducting gas
J. C. Murray.
Quart. Appl. Math. 34 (1976), 271-286
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 449172
The flow of a viscous MHD fluid
O. P. Chandna and M. R. Garg.
Quart. Appl. Math. 34 (1976), 287-299
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 449175
Stability criteria for generalized Mathieu equations
E. Infeld.
Quart. Appl. Math. 34 (1976), 301-304
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 445072
A nonsimilar moving-wall boundary-layer problem
James E. Danberg and Kevin S. Fansler.
Quart. Appl. Math. 34 (1976), 305-309
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99653
On thermal instability in rigid heat conductors with nonlinear heat generation
Peter J. Chen, R. Ray Nachlinger and Jace W. Nunziato.
Quart. Appl. Math. 34 (1976), 311-317
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 459334
On wave propagation in a deformed Mooney-Rivlin material
M. Hayes.
Quart. Appl. Math. 34 (1976), 319-321
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 489250

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website